# SDR MALA040406

- Difficulty date: May 6, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N365PX
- Make and model: Saab 340B
- Aircraft serial: 340B265
- Aircraft time: 31,083 hours, 26,244 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 501171202
- Part serial: 2065
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POWER SUPPLY PN 501-1712-02 SN 2065, WAS REMOVED FOR SCHEDULED DISCHARGE CHECK, UNIT FAILED DISCHARGE CHECK.  BATTERY ASSEMBLIES (2 EA) PN 549-1324-06 WERE REPLACED AND UNIT PASSED ALL CMM CHECKS. UNIT WAS RETURNED TO SERVICE 5/13/04.  FOR ADDITIONAL INFORMATION REFER TO WO#366903.
